JournalslemVol. 55, No. 3/4pp. 213–225

Elliptic Dedekind Domains Revisited

  • Pete L. Clark

    University of Georgia, Athens, USA
Elliptic Dedekind Domains Revisited cover

Abstract

We give an affirmative answer to a 1976 question of M. Rosen: every abelian group is isomorphic to the class group of an elliptic Dedekind domain RR. We can choose RR to be the integral closure of a PID in a quadratic field extension. In particular, this yields new and – we feel – simpler proofs of theorems of L. Claborn and C.R. Leedham-Green.

Cite this article

Pete L. Clark, Elliptic Dedekind Domains Revisited. Enseign. Math. 55 (2009), no. 3, pp. 213–225

DOI 10.4171/LEM/55-3-1